Anonymous, neutral and reversal symmetric majority rules
In the standard arrovian framework and under the assumptions that individual preferences and social outcomes are linear orders over the set of alternatives, we provide necessary and sufficient conditions for the existence of anonymous, neutral and reversal symmetric rules and for the existence of anonymous, neutral, reversal symmetric majority rules
|Date of creation:||Oct 2013|
|Date of revision:|
|Contact details of provider:|| Postal: |
Phone: +39 055 2759707
Fax: +39 055 2759913
Web page: http://www.disei.unifi.it/
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Greenberg, Joseph, 1979. "Consistent Majority Rules over Compact Sets of Alternatives," Econometrica, Econometric Society, vol. 47(3), pages 627-36, May.
- Daniela Bubboloni & Michele Gori, 2013.
"Anonymous and neutral majority rules,"
Working Papers - Mathematical Economics
2013-02, Universita' degli Studi di Firenze, Dipartimento di Scienze per l'Economia e l'Impresa, revised Oct 2013.
When requesting a correction, please mention this item's handle: RePEc:flo:wpaper:2013-05. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Michele Gori)
If references are entirely missing, you can add them using this form.